# SDR CA991112034

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Parten P.68C
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Part number: LW12987
- Condition: Failed
- Location: Rt Engine
- Part time: 961 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT ENGINE PISTON RING FAILED.
